MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ESCAPE; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION ESCAPE; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063902010
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf patient code e2401 captures the reportable event of an unspecified injury.
 
Event or Problem Description
It was reported to boston scientific corporation that an escape retrieval basket device was used during a ureteral calculus extraction procedure performed on (b)(6) 2024.During the procedure, the basket could not be recovered after deployed.The physician immediately replaced the basket, and the procedure was completed with another of the same device.It was further reported that there was a delayed surgery, resulting in secondary injury to the patient.Boston scientific has been unable to obtain additional information to date, despite good faith efforts.
 
Additional Manufacturer Narrative
Block h2: additional information: block b1 (adverse event/product problem), block b5 (describe event or problem), block e1 (initial reporter's first and last name).Block h6: impact codes has been updated to capture that this event will no longer be reportable.
 
Event or Problem Description
It was reported to boston scientific corporation that an escape retrieval basket device was used during a ureteral calculus extraction procedure performed on (b)(6) 2024.During the procedure, the basket would not close.It was reported that the defective basket was never inside the patient and problem occurred outside the patient.Additionally, there was no injury happened and there was just a delay of the procedure.The physician replaces the basket, and the procedure was completed with another of the same device.No patient complications have been reported as a result of this event.

Brand Name
ESCAPE
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18865463
Report Number2124215-2024-14041
Device Sequence Number18213418
Product Code FFL
UDI-Device Identifier08714729121299
UDI-Public08714729121299
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/27/2024
Device Model NumberM0063902010
Device Catalogue Number390-201
Device Lot Number0028283472
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2024
Supplement Date Received by Manufacturer03/12/2024
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient SexMale